MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL34
Medical Device Problem Codes Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Mitral Valve Insufficiency/ Regurgitation (4451); Insufficient Information (4580)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the implant of this 34mm cg future band, it was explanted and replaced with an unknown product.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
B1, b2, b5, b7 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that post mitral valve repair using this 34mm cg future band, excessive regurgitation was noted.It was reported that a decision was made to re-attempt repair and the mitral valve was evaluated.The surgeon decided to downsize the valve, the 34mm cg future band was explanted and replaced with a 32mm annuloplasty band of the same model.It was stated that the annuloplasty product malfunctioned and was fully sutured and tested prior to removal.It was reported that post repair using the 32mm annuloplasty band, the band was tested and appeared hydrostatic.It was reported that mitral regurgitation was present post repair.The surgeon was unhappy with the repair and a decision was made to explant the 32mm annuloplasty band.The 32mm annuloplasty band was explanted and replaced with a 31mm mosaic bioprosthetic valve.It was reported that prior to the implant of the 31mm mosaic bioprosthetic valve, it was noted that the anterolateral anterior native valve leaflet was moderately calcified at the hinge point which may have contributed to the mitral regurgitation following repair.No additional adverse patient effects were reported.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23973172
Report Number9617601-2026-00065
Device Sequence Number9296134
Product Code KRH
UDI-Device Identifier00643169793620
UDI-Public(01)00643169793620(17)300806
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number638BL34
Device Catalogue Number638BL34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/05/2026
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age74 YR
Patient SexMale